cancer-icon
Pain & swelling legs
Hi doctor I am a patient of breast cancer & palpitation. Currently under medicine TAMOXIFIN 20; DYTOR + 10; CONCOR 5; CALCIMAX 500; B FIT CD Capsules. Since last 20 days, I have swelling on my both legs & right hand. It pains a lot. What may be the reason & what medicine should I take?? Thanking you Shilpa RANE
116 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepak Gupta
Medical Oncologist 18 yrs exp Jaipur
Please consult some doctor n it may be because of blockade of leg veins too caused by tamoxifen. Get venous Doppler scan of both lower limbs to rule out deep vein thrombosis.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sandeep Nayak
Surgical Oncologist 18 yrs exp Bangalore
Dear Shilpa, You need to consult your oncologist to diagnose the cause of the swelling and then treat it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.